# SDR SIMA201912198002

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 46,662 hours, 42,459 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Condition: Sheared
- Location: Nlg Uplock Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS SHEARED OFF FROM THE RH ANGLE OF THE NLG UPLOCK BOX SUPPORT WEB ON THE RH SIDE OF THE WEB. MOVEMENT OF THIS WEB HAS ALSO CAUSED A LARGE CRACK IN THE FWD AVIONICS COMPARTMENT FLOOR AT SAME LOCATION. -C/A-COMPLETED REPAIR OF FWD AVIONICS COMPARTMENT FLOOR IAW SRM 53-11-10.
